# SDR AUS20020884

- Difficulty date: August 9, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 3425 · Integrated Flight System
- Part: Connector
- Condition: Dirty
- Location: Ahru
- Part time: 27,793 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ATTITUDE HEADING REFERENCE UNIT (AHRU) FAULTY. SUSPECT FAULT CAUSED BY DIRTY CONNECTOR.
